On a class of fourth order linear recurrence equations.

Cheng, Sui-Sun

International Journal of Mathematics and Mathematical Sciences (1984)

  • Volume: 7, page 131-149
  • ISSN: 0161-1712

How to cite

top

Cheng, Sui-Sun. "On a class of fourth order linear recurrence equations.." International Journal of Mathematics and Mathematical Sciences 7 (1984): 131-149. <http://eudml.org/doc/45937>.

@article{Cheng1984,
author = {Cheng, Sui-Sun},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {principal solutions; asymptotically constant solution; asymptotically cubic factorial solution; nonoscillatory solutions; fourth-order linear difference equation; second-order system; monotonicity; separation of nodes; oscillation},
language = {eng},
pages = {131-149},
publisher = {Hindawi Publishing Corporation, New York},
title = {On a class of fourth order linear recurrence equations.},
url = {http://eudml.org/doc/45937},
volume = {7},
year = {1984},
}

TY - JOUR
AU - Cheng, Sui-Sun
TI - On a class of fourth order linear recurrence equations.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 1984
PB - Hindawi Publishing Corporation, New York
VL - 7
SP - 131
EP - 149
LA - eng
KW - principal solutions; asymptotically constant solution; asymptotically cubic factorial solution; nonoscillatory solutions; fourth-order linear difference equation; second-order system; monotonicity; separation of nodes; oscillation
UR - http://eudml.org/doc/45937
ER -

NotesEmbed ?

top

You must be logged in to post comments.